Currently week 11 of TRT. My doctor and I figured out early on that I am an over responder to arimidex.
My current protocol:
100 mg test cyp twice a week (200 mg total)
500 IU’s HCG twice a week (1000 IUs total)
.25 mg arimidex ONCE a week
I was feeling pretty good dosing the arimidex at just .25 mg once a week. This past week, I started feeling symptoms of what I thought was high E2. I paid out of pocket through a private lab for an estradiol test. While waiting for the results of the lab, I took my weekly single dose of arimidex.
The lab results came back the next day after I’d already taken my next arimidex dose. The lab results were at 16 pg/mL (range 7.6-42.6). So now my E2 is obviously even lower than before. My joints are killing me. My mouth is so dry it hurts. I can’t drink enough water. I’m sweating non-stop and it REEKS. My already chronic insomnia is even worse. Everything feels horrible. Obviously, I won’t be taking any more arimidex for the time being. Is there anything I can do in the meantime to RAISE my E2 though?
-a single weekly dose of 200 mg rather than my usual 100 mg twice weekly. I know large, single doses seem to aromatize more than split doses.
-Inject more HCG? Maybe 1000 IUs twice a week for the next two weeks. I’m worried about LH desensitization though.
I’m currently megadosing DHEA and pregnenolone which I’ve heard can aromatize. Any advice is greatly appreciated.